Vol. 71, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Maximal submonoids of the translational hull

Mario Petrich

Vol. 71 (1977), No. 1, 119–131
Abstract

Maximal submonoids of a semigroup have recently attracted attention in semigroup literature. This is particularly true for the semigroup (X) of binary relations on a set. The interesting results of Zareckiǐ in this direction point to the fact that some of these statements pertain to the more general situation of the translational hull of a Rees matrix semigroup. More generally, we consider here maximal submonoids of the translational hull of a regular semigroup.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 19 December 1974
Published: 1 July 1977
Authors
Mario Petrich